# SDR 20030846

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 19,517 hours, 22,795 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUR CRACKS APPROX .5 INCH LONG FOUND EXTENDING FROM THE DE-ICE LINE HOLE IN THE HORIZONTAL MAIN SPAR WEB.  REPAIRED IAW WITH COMPANY EO.  AIRCRAFT RETURNED TO SERVICE.
